MathSciNet Relay Station
MathSciNet bibliographic data
MR2811290 60J65 (26A16 26A30 28A80)
Antunović, Tonći; Peres, Yuval; Vermesi, Brigitta Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3359–3373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement